MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FMP LINER; LINER, ACETABULAR, FMP CONSTRAINED 28XMP8

ENCORE MEDICAL L.P. FMP LINER; LINER, ACETABULAR, FMP CONSTRAINED 28XMP8
Model Number 436-28-008
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Third revision surgery - due to multiple dislocations.The surgeon removed a djo product but used another vendor for revision surgery.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to a dislocation.The in-vivo length of patient service for the implant was 11.2 months.The previous surgery and the revision detailed in this investigation occurred 8.4 months apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was a serious risk to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the event.The device was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to dislocation.There were no findings during this investigation that indicate that the reported device was the source or had a direct connection with the event.There are many factors that may contribute to the event that are outside the control of djo surgical such as: inadequate soft tissue support, excessive range of motion, patient bone deterioration, patient activities or trauma.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
FMP LINER
Common Device Name
LINER, ACETABULAR, FMP CONSTRAINED 28XMP8
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7733061
Report Number1644408-2018-00718
Device Sequence Number11140724
Product Code KWZ
UDI-Device Identifier00888912085717
UDI-Public(01)00888912085717
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K023794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2021
Device Model Number436-28-008
Device Catalogue Number436-28-008
Device Lot Number500C1007
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/18/2018
Supplement Date Received by Manufacturer08/09/2016
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date08/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
010-55-030, LOT 007A1058; 400-05-004, LOT 887B1034; 425-31-008, LOT 098P1003; 430-98-054, LOT 590G1007; 436-28-000, LOT 496C1070; 497-28-105, LOT 632C1042; 010-55-030, LOT 007A1058; 400-05-004, LOT 887B1034; 425-31-008, LOT 098P1003; 430-98-054, LOT 590G1007; 436-28-000, LOT 496C1070; 497-28-105, LOT 632C1042
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age89 YR